I have trigger thumb and fingers, tingling and numbness in both hands, a torn meniscus and tendonitis in addition to general inflammation. I also take Boniva and Crestor. I am constantly experiencing joint paint and would like to know how to narrow down the cause. I stopped taking the aromatase inhibitor (per my doctor's instruction) for two weeks and still have the same symptoms. They were not aware Boniva could be a contributor, but I have to wonder. Friends have mentioned that Fosamax or Boniva could be the culprits in these cases. I am right handed and there is no way I could have caused continued recurrence of trigger thumb/finger in my left hand through overuse. That's just not probable. Even the tendonitis and torn meniscus are on the left side of my body. I had switched from Arimidex to Aromasin at one time, but there was no apparent change. Please advise if you can provide any additional information on the effects of aromatase inhibitors and acute joint pain. I have noticed trigger finger mentioned a few times in other articles discussing the effects of AI's, but would welcome more. Thank you.
hi, I as well take Aromasin, which was prescribed for me after finishing radiation treatments for breast cancer. Oncologist did say that I would eventually experience some joint pain which that did happen a few months after being on Aromasin. To help bones stay strong, prescribed Calcium with vitamin D. For the joint pain she prescribed ibuprofen 3x per day as needed.
The ibuprofen helps a little but not much that I can tell. I have joint pain now which did not have before taking Aromasin.
Has anyone suggested that Crestor could be the culprit?
A common side effect of Crestor is joint and muscle pain that is unrelated to exercise or known events. Muscle aching typically goes away after a couple weeks following the discontinuation of the statin medication.
Talk with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 1 answer
Posted 5 May 2010 • 1 answer
Posted 30 Mar 2012 • 1 answer
Posted 6 Aug 2016 • 0 answers
Posted 4 Jan 2017 • 0 answers